# SDR P5CA0601468

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,237 hours, 14,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1010-1038r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 1010-1038 RT FRONT SPAR WEB CORROSION.  REPAIRED PER BOEING 8100-9, PER ECRA 921FT-57-747-013.
